# SDR EE4Y2023122719054

- Difficulty date: December 27, 2023
- Submitted: December 27, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N316NV
- Make and model: Airbus A319-111
- Aircraft serial: 2481
- Aircraft time: 49,955 hours, 33,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Overwing Emerge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE  TASK 05-000-002 LH WING OVERWING AFT EMERGENCY EXIT LIGHT BULB WAS FOUND INOPERATIVE. THE BULB WAS REPLACED IAW A319 AMM TASK 33-51-15-000-01-A AND 33-51-15-400-001-A REV 42 DATED 11-01-2023.AFTER CHECKING THE LIGHT WAS FOUND IN SATISFACTORY CONDITION. THIS ISSUE IS COVERED BY COOPESA JOB A1N220 ITEM 5-1.
